MathSciNet Relay Station
MathSciNet bibliographic data
MR2302516 (2008c:11062) 11F03 (11F20 33C05)
Maier, Robert S. Algebraic hypergeometric transformations of modular origin. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3859–3885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement